# SDR ASAA2022070338915

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 874 hours, 248 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DURING 2 APU START ATTEMPTS ON THE GROUND AFTER LANDING. GROUNDED - YES. PERFORMED B737-9 IFIM 31-00-00-810-803 FOUND FAULT 49-41254 START CONVERTER UNIT FAULT. REF APU BITE REF B737-9 AMM 49-61-00-700-801 PERFORMED IFIM 49-40-00-810-818. PER FIM FAULT IS NOT ACTIVE AND WAS INTERMITTENT.
